# SDR QXEA2018011100013

- Difficulty date: January 11, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N622QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000651
- Aircraft time: 1,914 hours, 958 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Part number: SG99041D
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE GLOWSTRIP DOES NOT ILLUMINATE IN DARKNESS ADJACENT TO 1A & 2A.  REMOVED FROM SERVICE.  REMOVED AND REPLACED THE GLOWSTRIP IAW AMM 33-50-21-000-801-A,  AND 33-50-21-400-801-A.   OPS CHECKED GOOD. AIRCRAFT RETURNED TO SERVICE.
